# SDR DU4R2007187

- Difficulty date: November 16, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR FORMER RIB DENTED, NR 5 AFT TO FWD, LWR INBD SECTION AT LINER SNAP.  CUT OUT DENTED RIB, FABRICATED AND INSTALLED REPAIR RIB 8-1/2 BY 4-1/2 FROM 0775-T6 .050 IAW B757 SRM 51-10-02, PARA 8, 51-40-02, 52-40-02 FIG 1 AND 51-20-01.
